# SDR SWI2023F00313

- Difficulty date: July 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATUM 2 INTERCOSTAL BETWEEN APPROX FS338 - FS347 HAS CORROSION     (C-CHECK RO 9/6/2023)    REMOVED AND REPLACED INTERCOSTAL D2 BETWEEN FS338 - FS347 REF CRJ200 SRM 51-42-06 , AND DWG 601R31702 REV-N. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOODS . SEE CONTINUATION CARD FOR DETAILS
